Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had mirena IUD, throwing up, having diarrhea. Could this be related to mirena?

im 21 years old, i had an abortion in august 2012, and another mid februrary 2013, i had my mirena IUD put in on march 15, i have only had it in for two days and yesterday i was throwing up and having diarrhea , as well as the normal cramps. Today i feel much better a little sick but not as bad as yesterday night could this be related to the mirena or did i just have a 24 hr bug?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
The cramps are normal after Mirena insertion.
however diarrhoea and nausea certainly isnt.
i think it is more likely that you had mild gastro enteritis that has now passed off.
Mirena is not known to cause nausea and diarrhoea to this extent, that too merely 2 days after insertion.
sometimes, the hormone progesterone which is the active content of Mirena, could rarely cause this.
Anyways, since you are better, it hardly matters.
If the problem recurs, consult your healthcare provider.
take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor